As my screen name indicates, I am Sick & Tired of not knowing what is happening with my body. Doctors give me that puzzled look, and then give me a "diagnosis" that might include some of my symptoms.
I'm hoping someone out there has heard of this... and might have some suggestions.
I will just list the symptoms:
1. My hands are almost always cold
2. When they do get warm/hot (ie; in the shower), the swell up very quickly and turn deep red, almost purple, and then tingle like they're asleep and throb like I'm holding my heart in my hands.
Some other symptoms that I have which I'm not sure if they are related:
1. I get full very fast, and feel like something is in the pit of my stomach all the time (right where the two sides of my rib cage come together and start to curve up... at the bottom of my rib cage).
2. I had three "episodes" this past summer and fall... I would get very dizzy, my heart would race very fast, I had an intense stomach ache.
I have had two heart scans, EKG, two stress test, and I wore a holter monitor for a month... everything is "fine". I think it might have been related to a food allergy, but I'm starting to wonder if it's not connected in some way to what is happening with my hands.
Also, I'm a breast cancer survivor. 3 1/2 years, diagnosed with stage IIA invasive ductal carcinoma, node negative. I had four rounds of adriamycin and cytoxin, and then 6 1/2 weeks of radiation.
Are any of these symptoms related to the cancer dx, or my treatments? Actually, the red, swollen hand thing started just before my cancer dx... so before any of my treatments.
Can anyone out there shed any light on any of these symptoms??
Sick & Tired... of being sick and tired...
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?